| Model Number |
VICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vicm512.6 implantable collamer lens of -8.5 diopter flipped during implantation.A backup lens was then implanted.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.(b)(4).